MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-58
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the iabp unit and noted that the sensor was a bit out of adjustment.The fse adjusted the potentiometer of the barometric pressure sensor and the issue was fixed.The fse then performed all functional and safety checks to meet factory specifications.Unit passed all functional and safety test per factory specifications.The iabp was then released to the customer and cleared for clinical service.
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) had an error1-stop.It is unknown under which circumstances this event occurred.It is also unknown if there was a patient involvement.However, there was no adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, d4 (model#), g4, g7, h2, h6 (type of investigation, component codes, health effect - impact codes), h10, h11 corrected fields: d4 (catalog#, unique identifier (udi)#), h4, h6 (health effect - clinical code).Historical data analysis: (4109/114) the review of the historical data indicates that no other similar complaint was reported for the same serial number and reported failure mode.Trend analysis: (4110/114) the overall 12 month product complaint trend data for the period (enter timeframe) was reviewed.There were no triggers identified for the review period.Analysis of production: (3331/114) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported serial number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key11287116
Report Number2249723-2021-00215
Device Sequence Number17030114
Product Code DSP
UDI-Device Identifier10607567108100
UDI-Public10607567108100
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3013-58
Device Catalogue Number0998-UC-3013-58
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1